Loading [MathJax]/jax/output/SVG/config.js
Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differentsial'nye Uravneniya, 1967, Volume 3, Number 5, Pages 771–780 (Mi de158)  

This article is cited in 5 scientific papers (total in 5 papers)

The theory of Painlevé's fourth equation

N. A. Lukashevich

V. I. Lenin Belorusskii State University
Full-text PDF (746 kB) Citations (5)
Received: 10.06.1966
Bibliographic databases:
Document Type: Article
UDC: 517.916
Language: Russian
Citation: N. A. Lukashevich, “The theory of Painlevé's fourth equation”, Differ. Uravn., 3:5 (1967), 771–780
Citation in format AMSBIB
\Bibitem{Luk67}
\by N.~A.~Lukashevich
\paper The theory of Painlev\'e's fourth equation
\jour Differ. Uravn.
\yr 1967
\vol 3
\issue 5
\pages 771--780
\mathnet{http://mi.mathnet.ru/de158}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=217352}
\zmath{https://zbmath.org/?q=an:0152.28101}
Linking options:
  • https://www.mathnet.ru/eng/de158
  • https://www.mathnet.ru/eng/de/v3/i5/p771
  • This publication is cited in the following 5 articles:
    1. V. V. Tsegel'nik, “On Bäcklund transformations for some second-order nonlinear differential equations”, Theoret. and Math. Phys., 217:2 (2023), 1755–1766  mathnet  crossref  crossref  mathscinet  adsnasa
    2. Davide Masoero, Pieter Roffelsen, “Poles of Painlevé IV Rationals and their Distribution”, SIGMA, 14 (2018), 002, 49 pp.  mathnet  crossref
    3. Victor Yu. Novokshenov, “Generalized Hermite Polynomials and Monodromy-Free Schrödinger Operators”, SIGMA, 14 (2018), 106, 13 pp.  mathnet  crossref
    4. A. K. Svinin, “Invariant Submanifolds of the Darboux–Kadomtsev–Petviashvili Chain and an Extension of the Discrete Kadomtsev–Petviashvili Hierarchy”, Theoret. and Math. Phys., 141:2 (2004), 1542–1561  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. P. A. Clarkson, E. L. Mansfield, H. N. Webster, “On the relation between the continuous and discrete Painlevé equations”, Theoret. and Math. Phys., 122:1 (2000), 1–16  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:176
    Full-text PDF :87
    References:1
     
      Contact us:
    math-net2025_03@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025